# SDR UALA2012010400104

- Difficulty date: January 2, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,972 hours, 14,283 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS DAMAGE ON LEFT FAN BLADE.  INSPECTED FAN BLADE-NO CRACKS OR TEARS.  DAMAGE IS 5.25" IN FROM MID-SPAN.  DAMAGE IS .031 DEEP. FIGURE 603 DAMAGE IS IN AREA 8. PER PAGE 609.  BLENDED DAMAGED BLADE AS REQUIRED.
